# SDR IPXA11567150

- Difficulty date: June 2, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 1060-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, DAMAGED MAIN DECK FLOORBOARD UPPER SURFACE DELAMINATION, BS 1060 TO BS 1100, LBL 45 TO LBL 60.  FABRICATED REPLACEMENT MAIN DECK FLOORBOARD IAW SRM 53-00-50-1A1.
